On Soluble Min-by-Max Groups.
Mathematische Annalen, Tome 186 (1970), pp. 282-296
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1970__186_161993,
author = {M.L. NEWELL},
title = {On {Soluble} {Min-by-Max} {Groups.}},
journal = {Mathematische Annalen},
pages = {282--296},
year = {1970},
volume = {186},
zbl = {0194.33403},
url = {http://geodesic.mathdoc.fr/item/MAN_1970__186_161993/}
}
M.L. NEWELL. On Soluble Min-by-Max Groups.. Mathematische Annalen, Tome 186 (1970), pp. 282-296. http://geodesic.mathdoc.fr/item/MAN_1970__186_161993/